# SDR AALA201607109008

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 42,390 hours, 15,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 9 RIGHT MISSING EMERGENCY EXIT LIGHT LENS COVER.  AIRCRAFT WAS NOT GROUNDED.  INSTALLED LENS COVER ON SEAT ROW 9 RIGHT MISSING EMERGENCY EXIT LIGHT.
